Far Eastern Mathematical Journal

To content of the issue


Some integral representations of hypergeometric function


Bykovskii V. A., Frolenkov D. A.

2015, issue 1, Ń. 38-40


Abstract
In this article we prove two integral representations of hypergeometric function.

Keywords:
spectral theory of automorphic functions, convolution identity, hyperheometric function

Download the article (PDF-file)

References

[1] N. V. Kuznecov, “Svjortka kojefficientov Fur'e rjadov Jejzenshtejna–Maassa”, Zap. nauchn. seminar LOMI, 129 (1983), 43–84.
[2] V. Bykovskii, N. Kuznetsov, A. Vinogradov, “Generalized summation formula for inhomogeneous convolution”, In Automorphic functions and their applications, Acad. Sci. USSR Inst. Appl. Math., Khabarovsk, 1990, 18–63.
[3] V. A. Bykovskij, D. A. Frolenkov, “O vtorom momente L-rjadov golomorfnyh parabolicheskih form na kriticheskoj prjamoj”, Doklady Akademii nauk, 463:2 (2015), 1–4.
[4] G. Bejtmen, A. Jerdeji, Vysshie transcendentnye funkcii II, "Nauka", M., 1974.

To content of the issue